MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE INTEGRA 3ML W/NDL 21X1 RB TW; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE INTEGRA 3ML W/NDL 21X1 RB TW; PISTON SYRINGE
Catalog Number 305273
Medical Device Problem Code Difficult or Delayed Activation (2577)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.The lot number is unknown, therefore device history record review (dhr) or quality notification review (qn) could not be performed.Investigation conclusion: complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Root cause description: no root cause can be determined as no samples were received.Rationale: since no samples displaying the reported condition were received corrective actions are not necessary.
 
Event or Problem Description
It was reported that syringe integra 3ml w/ndl 21x1 rb tw was not retracting.This occurred on 5 occasions.The following information was provided by the initial reporter: syringe not retracting.Reported issue - syringe not retracting.Some vague and conflicting information has been provided.Will provide more details when more information provided by the customer.

Brand Name
SYRINGE INTEGRA 3ML W/NDL 21X1 RB TW
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key11599557
Report Number1213809-2021-00197
Device Sequence Number17022104
Product Code MEG
UDI-Device Identifier00382903052738
UDI-Public00382903052738
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K011103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2023
Device Catalogue Number305273
Device Lot Number8095530
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2021
Initial Report FDA Received Date03/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1